# SDR CALA2025122412422

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 37,339 hours, 4,097 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

45 MIN INTO FLT WASTE TANK 2 SHOWS FULL & ASSOC LAVS WONT FLUSH.  AFTER SERVICED, WASTE TANKS, OPS CHKD & FOUND LAV B INOP.  DOOR 1L LAV B TOILET WON'T FLUSH.  ACCOMPLISHED LAV B OPS TEST IAW AMM 38-32-00-700-802, TOILET FLUSHED NORMALLY MULTIPLE TIMES. OK FOR SERVICE, REVERSED MEL
